Blade shape of a Troposkein type of vertical axis wind turbine

McGinty, Sean and McKee, Sean (2014) Blade shape of a Troposkein type of vertical axis wind turbine. Mathematical Spectrum, 47 (2). pp. 51-60.

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In this article we discuss a mathematical model of the required blade shape for a troposkein-type of vertical-axis wind turbine. We consider the case where the blade rotation speed is constant. The problem is an example of how elliptic integrals emerge in practice.